MathSciNet Relay Station
MathSciNet bibliographic data
MR2855291 47H10 (46B40 54H25)
Abbas, Mujahid; Vetro, Pasquale Invariant approximation results in cone metric spaces. Ann. Funct. Anal. 2 (2011), no. 2, 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement